# SDR AALA202002139018

- Difficulty date: January 9, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Frame 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FLIGHT DECK CENTER WINDSHIELD RIGHT HAND CENTER POST FRAME LOWER ATTACHMENT LOWER RADIUS AT FR 2 AND Y0. REPLACED FRAME PER EA 302013.
